5 doctors weighed in:

What are the symptoms of xanex withdrawal seizures?

5 doctors weighed in
Dr. Ronald Rubin
Psychiatry
4 doctors agree

In brief: Tonic clinic shaking

A full blown seizure from Xanax (alprazolam) withdrawal is not uncommon when doses at 3 mg daily or more are suddenly stopped.
That is only 0.5 mg every four hours for a couple of weeks, then stopping it. The shaking, incontinence, loss of consciousness, and injuries from the seizure looks very similar to a seizure in someone with epilepsy, i.e. A grand mal seizure.

In brief: Tonic clinic shaking

A full blown seizure from Xanax (alprazolam) withdrawal is not uncommon when doses at 3 mg daily or more are suddenly stopped.
That is only 0.5 mg every four hours for a couple of weeks, then stopping it. The shaking, incontinence, loss of consciousness, and injuries from the seizure looks very similar to a seizure in someone with epilepsy, i.e. A grand mal seizure.
Dr. Ronald Rubin
Dr. Ronald Rubin
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors